# SDR DHL2006780102

- Difficulty date: November 2, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131
- Part serial: BN163
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE DEBRIS DAMAGE ON LEFT WING INBD AFT FLAP LWR SURFACE.  CUTOUT DAMAGE/DELAMINATED AREA ON LT INBD AFT FLAP LWR SURFACE APPROX DIM 13" BY 15".  FAB FILLER APPROX 13" BY 15" AND DOUBLER APPROX 15" BY 16" FROM P/N 2024-T3, .016, PO NR 9003189.  CLEANED, PREPPED AND PRIMED FOR BONDING.  INSTALLED IAW B727 SRM 57-50-2, FIG 3, 51-41-20, FIG 12 AND 14.  RESTORED FIBERGLASS PACK SHIELD AND PRIMED AREA IAW B727 SRM 51-40-19 AND B727 MM 51-20-01.
